# SDR DHL2003604597

- Difficulty date: June 12, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tie
- Condition: Cracked
- Location: Tail Cone
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE INTERIOR - LT TIE 1.000 CRACKED AT STA. 1951.000. STOP DRILLED CRACK AND FABRICATED DOUBLER (2024-T3 AL0.040) IAW SRM 53-2-0 PG.1-2. CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B. INSTALLED NEW DOUBLER IAW SRM 51-1-21 PG.1, SRM 51-1-21A PG.3, SRM 51-3-0 PG.1.
